# SDR ASAA2021073035608

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 54,747 hours, 16,223 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6131
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 39,928 hours, 12,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 TANK WING CONTROL PANEL QTY INDICATOR BLANK. GROUNDED - YES. REMOVED AND REPLACED #2 TANK REFUEL QUANTITY INDICATOR IAW B737-800 AMM 28-41-61/401. FUELING INDICATION OPS TEST OK. FQIS BITE TEST GOOD W/O FAULTS.
